# SDR 2006UALA01307

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 260-342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN STA 260 TO STA 342 WL 208 RBL 54" TO RBL 60" Z ANGLE IS CORRODED IN SEVERAL AREAS CORROSION TASK NR C53-107 -02.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR ANGLE AND WEB.
